# SDR ASAA2023061943808

- Difficulty date: June 19, 2023
- Submitted: July 1, 2023
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 5,456 hours, 1,552 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Nozzle
- Part number: 2085M31G03
- Condition: Coked
- Location: #2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS #2 ENGINE (SN 602613) TREND DATA SHOWS EXCESS COKING OF THE FUEL NOZZLE MAIN ORIFICES. (FULL SET FUEL NOZZLE REPLACEMENT 737MAX T/C 73-ASA-02) NO EXTENSION ALLOWED (225 CYCLES/45 DAYS). GROUNDED - YES. REPLACED FULL SET OF FUEL NOZZLES ON #2 ENGINE, SEE T/C 73-ASA-02.
